can taking a zanex while on phenobarbital for seizures cause seizures? Can they be mixed?
8 Mar 2011
He is right, are you on other medications? How long have you been on Phenobarbitol and what strength? What strength of Xanax are you on? How long have you been taking this, have you ever combined the two together prior to this? I don't want to avoid answering your question but since I am not aware of your history then telling you to or not to could be a very serious matter, these are both Central Nervous System depressants, Can you tell me why you take Phenobarbitol? Xanax? Do you have seizures of any type? You see by me asking you these questions it is not safe for anyone to guess, again I am sorry but Please give your doctor a call and simply ask him his advice, he is qualified to give you this information, these medications are safe when taken properly but otherwise mistakes can and sometimes are made.
7 Mar 2011
Without knowing the dosage and if you're on any other meds, only your doctor can really answer that question for you. It is always in your best interest to have all of your doctors on the same page, knowing what meds that you're currently taking so that there won't be any fatal side effects. Your best bet would be to call your doc and double check.
Good luck to you!
7 Mar 2011
Always best to discuss these questions with a doctor. That being said, there does not seem to be any interactions between your two meds when I checked the interactions checker. Doesn't mean that you shouldn't check with the doc though.
I can add that abruptly coming off xanax if you have taken it for a while can cause siezures. So if you are taking xanax on a regular basis, you will need to taper off of it slowly if you want to stop taking it.
Hope this helped,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 6 Oct 2009
1 answer • 9 Jun 2013
I was taking the 30mg tablets of phenobarbital for seizures that I had 20 years ago. My pharmacy switched me to 32.4mg tablets because they ...
1 answer • 31 Aug 2013
She's been on phenol for seizures but has started itching quite a bit lately.
0 answers • 23 Oct 2015